# SDR UALA2012030101290

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 63,951 hours, 23,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TANK WILL NOT TAKE FUEL.  TRIED OPENING VALVE MANUALLY, NO HELP.  REPLACE RT FUELING VALVE ACTUATOR PER MM.  OPS CHECK GOOD, NO LEAKS.
